# SDR 0201649911

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 81,135 hours, 91,504 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598DCA
- Part serial: 28040
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

DURING GROUND COOLING IN CLT, THE FLIGHT ATTENDANT NOTED A TRACE OF SMOKE IN THE CABIN.  PACK WAS ADJUSTED TO WARMER TEMP AND PROBLEM ENDED.  ON TAKEOFF, THE SMOKE RETURNED AND CAUSED THE FORWARD LAV SMOKE DETECTOR TO ALARM FOR ABOUT 3 MINUTES THEN CEASED.  THERE WERE NO OTHER PROBLEMS FOR THE REMAINDER OF THE FLIGHT.  LANDING AT MSP WAS UNEVENTFUL.  MAINTENANCE REPLACED THE APU FOR LEAKING OIL AND BOTH WATER SEPARATORS DUE TO OIL CONTAMINATION.  AIRCRAFT RETURNED TO SERVICE.
